# SDR UIEA2025031000251

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 113T12162
- Part serial: TLS33516
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD FLAP #5 SUPPORT MECHANISM 6-6 OUTER PIN WITH SEVERAL CORROSION IN THE INNER BORE.( RIGHT WING TRAILING EDGE INBOARD FLAP #5 SUPPORT MECHANISM 6-6 OUTER PIN WAS REPLACED IAW AMM TASK 27-51-04-402-135 REV 144. NO FUTHER DEFECTS NOTED. )
